# SDR GTIA040415

- Difficulty date: April 9, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT DOOR STOP FITTINGS CORRODED AND RUSTY STATION 1193 FORWARD AND AFT.  LOCATED AND DRILLED TWO NEW DOOR STOP FITTINGS.  (M)
